Kodai Mathematical Journal

Fano threefolds with Picard number $2$ in positive characteristic

Natsuo Saito

Full-text: Open access

Abstract

The smooth Fano threefolds with Picard number two in positive characteristic are classified. The each class has the same description as in characteristic zero. We give also a new example of Fano threefolds with Picard number three having a wild conic bundle structure.

Article information

Source
Kodai Math. J., Volume 26, Number 2 (2003), 147-166.

Dates
First available in Project Euclid: 26 August 2003

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1061901059

Digital Object Identifier
doi:10.2996/kmj/1061901059

Mathematical Reviews number (MathSciNet)
MR2004e:14065

Zentralblatt MATH identifier
1061.14038

Citation

Saito, Natsuo. Fano threefolds with Picard number $2$ in positive characteristic. Kodai Math. J. 26 (2003), no. 2, 147--166. doi:10.2996/kmj/1061901059. https://projecteuclid.org/euclid.kmj/1061901059


Export citation